# SDR AALA201508179011

- Difficulty date: August 14, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 1,763 hours, 673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11202
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,763 hours, 673 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

4L DOOR DOES NOT SHOW ARMED ON CIDS PANEL WHEN ARMED & ALSO DISPLAYS CHECK DOOR PRESS.  4L DOOR ARM & DISARM INDICATION CHECKS OK ON CIDS PANEL.  FOUND DOOR ASSIST BOTTLE PRESS IN YELLOW BAND.  SERVICED ASSIST BOTTLE IAW AMM 52-10-00-614-001-A, CHECKED OK.
